Alert archive / California / Wind Advisories in 2007

Wind Advisory 19, NWS San Diego, CA

June 6, 2007Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Jun 6, 2007, 3:33 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2007, 3:33 AM PDT (10:33 UTC)
Expired
Jun 6, 2007, 9:02 PM PDT
In force
17 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 10.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2007-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2007-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 061033
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
333 AM PDT WED JUN 6 2007

...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS THROUGH THIS
EVENING...

.A LATE SEASON TROUGH OF LOW PRESSURE MOVING THROUGH THE GREAT
BASIN WILL BRING STRONG GUSTY WEST WINDS TO THE MOUNTAINS AND
DESERTS THROUGH THIS EVENING.

CAZ055-056-058-061800-
/O.CAN.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/
/O.UPG.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/
/O.NEW.KSGX.WI.Y.0019.070606T1033Z-070607T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
333 AM PDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

AREAS OF WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL
CONTINUE THIS MORNING...DECREASING TO 20 TO 30 MPH WITH GUSTS TO
45 MPH THIS AFTERNOON AND EVENING. WINDS WILL BE STRONGEST ON
NORTH AND EAST SLOPES. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT
AND BECOME NORTHWEST TO NORTH.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-061800-
/O.CAN.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/
/O.UPG.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/
/O.NEW.KSGX.WI.Y.0019.070606T1033Z-070607T0500Z/
APPLE AND LUCERNE VALLEYS-
333 AM PDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

AREAS OF WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL
CONTINUE THIS MORNING...DECREASING TO 20 TO 30 MPH WITH GUSTS TO
45 MPH THIS AFTERNOON AND EVENING. WINDS WILL BE STRONGEST NEAR
THE FOOTHILLS OF THE MOUNTAINS. WINDS WILL GRADUALLY SUBSIDE LATE
TONIGHT AND BECOME NORTHWEST TO NORTH.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ061-062-061800-
/O.CAN.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/
/O.UPG.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/
/O.NEW.KSGX.WI.Y.0019.070606T1033Z-070607T0500Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
333 AM PDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH
WILL CONTINUE THIS MORNING...DECREASING TO 20 TO 30 MPH WITH GUSTS
TO 45 MPH THIS AFTERNOON AND EVENING. WINDS WILL BE STRONGEST NEAR 
THE FOOTHILLS OF THE MOUNTAINS. WINDS WILL GRADUALLY SUBSIDE LATE
TONIGHT. 

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MARTIN
2 follow-up statements
000 
WWUS76 KSGX 061809
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1109 AM PDT WED JUN 6 2007

CAZ055-056-058-070500-
/O.CON.KSGX.WI.Y.0019.000000T0000Z-070607T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
1109 AM PDT WED JUN 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

WEST TO NORTHWEST WINDS 25 TO 30 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE THIS AFTERNOON AND EVENING. WINDS SUBSIDE TONIGHT AND
BECOME NORTH TO NORTHEAST 15 MPH.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

$$

CAZ060-070500-
/O.CON.KSGX.WI.Y.0019.000000T0000Z-070607T0500Z/
APPLE AND LUCERNE VALLEYS-
1109 AM PDT WED JUN 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

WEST TO NORTHWEST WINDS 25 TO 30 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE THIS AFTERNOON AND EVENING. WINDS SUBSIDE TONIGHT AND
BECOME NORTH AROUND 10 MPH.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

$$

CAZ061-062-070500-
/O.CON.KSGX.WI.Y.0019.000000T0000Z-070607T0500Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1109 AM PDT WED JUN 6 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE THIS AFTERNOON AND EVENING. WINDS WILL GRADUALLY SUBSIDE
TONIGHT.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

$$

BALFOUR
000 
WWUS76 KSGX 070402
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
902 PM PDT WED JUN 6 2007


CAZ055-056-058-060>062-070515-
/O.CAN.KSGX.WI.Y.0019.000000T0000Z-070607T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
902 PM PDT WED JUN 6 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jun 5, 9:30 PM PDT, 6 hours 3 minutes earlier.

Area forecast discussion, Jun 5, 9:30 PM PDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 PM PDT TUE JUN 5 2007

.SYNOPSIS...
UPPER LEVEL LOW PRESSURE WILL CAUSE LOCAL STRONG GUSTY WINDS IN THE
MOUNTAINS AND DESERTS THROUGH WEDNESDAY. THE MARINE LAYER WILL
DEEPEN WITH LOCAL DRIZZLE OR LIGHT RAIN POSSIBLE WEST OF THE
MOUNTAINS. MUCH COOLER WEDNESDAY. HIGH PRESSURE WILL BRING WARMING
AND LESS MARINE LAYER CLOUDINESS THURSDAY THROUGH THE WEEKEND.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES.

.SHORT TERM (TONIGHT-FRI)...
STRATUS WAS PUSHING BACK ONSHORE AND THERE WAS VARIABLE HIGH
CLOUDINESS THIS EVENING. THE 00Z NKX SOUNDING HAD A WEAK INVERSION
BASED NEAR 1700 FT WITH COOLING THROUGH 850 MB AND WLY WINDS ALOFT.
STRONG ONSHORE GRADIENTS WITH ABOUT 10 MB SAN-IPL AND 16 MB SAN-TPH
AND THERE WERE LOCAL STRONG GUSTY WINDS IN THE MOUNTAINS AND
DESERTS.

A VIGOROUS UPPER TROUGH WILL MOVE PAST TO THE N LATE TONIGHT AND
WED MORNING. THE WINDS ALOFT AND STRONG ONSHORE GRADIENTS WILL CAUSE
LOCAL STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS THROUGH WED.
THE CURRENT WIND WARNINGS FOR THE MOUNTAINS AND DESERTS LOOK OK. THE
WIND AND DRY CONDITIONS HAVE PROMPTED A RED FLAG WARNING IN THE
DESERTS. MOISTURE IS LIMITED WITH THIS SYSTEM BUT IT WILL DEEPEN THE
MARINE LAYER WITH POSSIBLE DRIZZLE OR LIGHT SHOWERS WEST OF THE
MOUNTAINS. THE COOLING ALOFT WILL RESULT IN A WEAKER INVERSION SO
LOW CLOUDS WILL BREAK UP BY WED AFTERNOON. THE WINDS DECREASE WED
NIGHT BUT BRIEF OFFSHORE FLOW WILL DEVELOP LATE WED NIGHT AND THU
MORNING WITH LOCAL GUSTY WINDS TO AROUND 30 MPH THROUGH AND BELOW
MOUNTAIN CANYONS AND PASSES. THE OFFSHORE FLOW WILL GREATLY REDUCE
THE MARINE LAYER THU WITH ONLY SLIGHT CHANGES THU NIGHT AND FRI
MORNING. WARMER THU AND FRI AS LOCAL HEIGHTS INCREASE...HOWEVER
ANOTHER WEAKER TROUGH WILL MOVE THROUGH FRI AND WILL MODERATE THE
WARMING.

&&

.LONG TERM (SAT-TUE)...
WARMER WITH A SHALLOW MARINE LAYER THROUGH THE WEEKEND UNDER HIGH
PRESSURE. GRADUALLY COOLER WITH A DEEPENING MARINE LAYER TUE AS A
TROUGH MOVES PAST TO THE N.

&&

.AVIATION...
060310Z...MARINE LAYER MOVING INLAND RAPIDLY THIS EVENING WITH BASES
AS LOW AS 900 FEET MSL. TOPS ARE ABOUT 2500 FEET MSL. MARINE LAYER
MAY DEEPEN TONIGHT TO AROUND 4000 FEET IN RESPONSE TO A TROUGH
APPROACHING FROM THE WEST AND A STRENGTHENING COASTAL EDDY.
MOUNTAINS WILL BE LOCALLY OBSCURED IN CLOUDS. EXPECT BROKEN
CONDITIONS AT BEST ON WEDNESDAY.

WITH THE TROUGH APPROACHING WEST WINDS WILL CONTINUE GUSTY ACROSS
THE MOUNTAINS AND DESERTS THROUGH THE NIGHT. THIS WILL RESULT IN
SOME MOUNTAIN WAVE AND ROTOR ACTIVITY WITH ASSOCIATED UP AND DOWN
DRAFTS AND LOW LEVEL WIND SHEAR OVER THE DESERT AREAS NEAR
KPSP...KTRM AND L08.

&&

.FIRE WEATHER...
FIRE WEATHER CONDITIONS WILL BECOME EXTREME OVER DESERT AREAS THIS
EVENING. RELATIVE HUMIDITY RECOVERY IS EXPECTED TO BE POOR
OVERNIGHT WITH ONLY A FEW HOURS OF HUMIDITY ABOVE 25 PERCENT AND
DROPPING BACK BELOW 15 PERCENT SHORTLY AFTER SUNRISE WED. MOUNTAINS
WILL BE VERY WINDY BUT HUMIDITY SHOULD REMAIN ABOVE 15 PERCENT
EXCEPT FOR LOWER DESERT SLOPES...DUE TO INCREASING MID AND HIGH
LEVEL MOISTURE ASSOCIATED WITH THE TROUGH AND THE DEEPENING MARINE
LAYER. WINDS DIMINISH QUICKLY WED EVENING BUT THEN SHIFT AROUND TO
THE NE. THE MARINE LAYER SHOULD LOWER SIGNIFICANTLY WED NIGHT INTO
THU MORNING. NE WINDS GUSTING TO 30 MPH WILL BE POSSIBLE THROUGH
CANYONS AND PASSES THU MORNING...AND HUMIDITY WILL BE BELOW 15
PERCENT FOR COASTAL SLOPES AND VALLEYS ABOVE 1500 FEET.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING UNTIL 2 PM PDT WEDNESDAY FOR APPLE AND
LUCERNE VALLEYS-COACHELLA VALLEY-RIVERSIDE COUNTY
MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS-SAN DIEGO COUNTY
DESERTS-SAN DIEGO COUNTY MOUNTAINS.

HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-
RIVERSIDE COUNTY MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS-SAN DIEGO
COUNTY DESERTS-SAN DIEGO COUNTY MOUNTAINS.

RED FLAG WARNING UNTIL 9 PM PDT WEDNESDAY FOR COACHELLA VALLEY-
INCLUDING THE PALM SPRINGS SOUTH COAST DESERT DISTRICT-SAN DIEGO
COUNTY DESERTS-INCLUDING THE ANZA BORREGO DESERT STATE PARK-VICTOR
VALLEY-APPLE VALLEY-LUCERNE VALLEY-YUCCA VALLEY-MORONGO VALLEY.

SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 3 AM PDT THURSDAY
FOR WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30
TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

&&

PUBLIC...DVA
AVIATION...ECC
Hazardous weather outlook, Jun 5, 4:00 PM PDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PDT TUE JUN 5 2007

CAZ042-043-048-050-055-056-057-058-060-061-062-PZZ750-755-061200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
400 PM PDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

STRENGTHENING SURFACE PRESSURE GRADIENTS COMBINED WITH STRONG WINDS
ALOFT WILL PRODUCE LOCAL WEST WIND GUSTS IN EXCESS OF 50 MPH IN SOME
MOUNTAIN AND DESERT AREAS THROUGH WEDNESDAY.

.DAY ONE... REMAINDER OF TODAY AND TONIGHT.

HIGH WIND WARNING IN EFFECT FOR MOUNTAINS AND DESERTS DUE TO
STRONG WEST WINDS GUSTING TO 70 MPH AND AREAS OF BLOWING DUST AND
SAND. SEE LAXNPWSGX FOR DETAILS.

SMALL CRAFT ADVISORY COASTAL WATERS FROM 30 TO 60 NAUTICAL MILES
OFFSHORE BETWEEN SAN MATEO POINT AND THE MEXICAN BORDER...INCLUDING
SAN CLEMENTE ISLAND FOR WEST WINDS 30 KNOTS. SEE LAXCWFSGX FOR
DETAILS.

RED FLAG WARNING FOR THE DESERTS DUE TO STRONG WINDS AND LOW
HUMIDITIES. SEE LAXRFWSGX FOR DETAILS.

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH TUESDAY.

HIGH WIND WARNING CONTINUES FOR MOUNTAINS AND DESERTS UNTIL 2 PM
WEDNESDAY...A HIGH WIND WATCH REMAINS IN EFFECT FROM 2 PM WEDNESDAY
UNTIL 9 PM WEDNESDAY EVENING...FOR WIND GUSTS 65 MPH AND AREAS OF
BLOWING DUST AND SAND. SEE LAXNPWSGX FOR DETAILS.

SMALL CRAFT ADVISORY COASTAL WATERS FROM 30 TO 60 NAUTICAL MILES
OFFSHORE BETWEEN SAN MATEO POINT AND THE MEXICAN BORDER THROUGH
THURSDAY MORNING...INCLUDING SAN CLEMENTE ISLAND CONTINUES THROUGH
WEDNESDAY NIGHT FOR WEST WINDS 30 KNOTS. SEE LAXCWFSGX FOR DETAILS.

REF FLAG WARNING FOR THE DESERTS DUE TO STRONG WINDS AND LOW
HUMIDITIES THROUGH WEDNESDAY EVENING. SEE LAXRFWSGX FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DVA

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.